RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 2, Pages 247–250 (Mi dan33319)  

MATHEMATICS

Difference schemes with a splitting operator for systems of equations of the form $L_0\frac{\partial u}{\partial t}+L_1u=f$

E. G. D'yakonov

Lomonosov Moscow State University

Full text: PDF file (417 kB)

Bibliographic databases:

UDC: 518:517.944/.947
Presented: А. Н. Тихонов
Received: 27.10.1966

Citation: E. G. D'yakonov, “Difference schemes with a splitting operator for systems of equations of the form $L_0\frac{\partial u}{\partial t}+L_1u=f$”, Dokl. Akad. Nauk SSSR, 176:2 (1967), 247–250

Citation in format AMSBIB
\Bibitem{Dya67}
\by E.~G.~D'yakonov
\paper Difference schemes with a splitting operator for systems of equations of the form
$L_0\frac{\partial u}{\partial t}+L_1u=f$
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 2
\pages 247--250
\mathnet{http://mi.mathnet.ru/dan33319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221784}
\zmath{https://zbmath.org/?q=an:0164.45601}


Linking options:
  • http://mi.mathnet.ru/eng/dan33319
  • http://mi.mathnet.ru/eng/dan/v176/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019